# SDR EISA99149

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Sensor
- Part number: 66233901
- Condition: Dirty
- Location: Cabin
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE ANNUNCIATOR ILLUMINATED IN FLIGHT, FALSE INDICATION.  PURGED SYSTEM WITH DRY NITROGEN IAW MM 26-10.  (M)
